Citalopram problems again!

I've mentioned a while back about how unwell I've been feeling on citalopram. Since then it's been on a few occasions where I've woken up in the middle of the night/early morning in the worst pain I've ever felt in my stomach which leads to a pounding heart and feeling like I'm gonna pass out! The other day I had to lay on the floor cos I couldn't see anything at all! I feel out of breath all the time and my hearts constantly fluttering! Generally I feel really happy at the minute and the best I've felt in ages! I'm not at all as bad as I was. Has anyone had this experience with citalopram?! Or know what it could be?! Thinking I need to go to my doctor and maybe change meds!

2 Replies

oldestnewest
  • Thats just how iv been love,my anxiety has lifted but iv never felt really well while iv been on this,just niggling bits of illness all the time,I know 2or3people on it and theyv told me of similar things happening to them,hope this helps you ,

  • Yes, I used to feel like that on it. Also got some kind of weird 'restless limb' thing when I was trying to sleep where I'd feel like I had to shake my arms or legs -so frustrating! Kept me from sleeping a deal of the time.

You may also like...